Tauberian conditions under which convergence follows from summability by the discrete power series method


SEZER S. A. , ÇANAK İ.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.6, pp.2898-2907, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 6
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1906-12
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2898-2907

Abstract

In this paper, we obtain Tauberian conditions to recover convergence of a series from its discrete power series summability under certain conditions. As special cases of our main results, we get discrete analogues of some well-known Tauberian theorems in the literature.